# SDR AUS20040187

- Difficulty date: March 15, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Condition: Contaminated
- Location: Nr 1
- Part time: 1,475 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE GEARBOX CHIP DETECTOR CONTAMINATED.  INVESTIGATION SUSPECTS THAT DEBRIS IS M50 BEARING MATERIAL.
